# SDR IPXA2019091346710

- Difficulty date: September 12, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 86,038 hours, 18,195 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A PASSING THROUGH 12000' IN THE DESCENT INTO ONT WE GOT A PUTRID ODOR AND A PACK 2 FLOW LITE WITH AN INCREASE IN TEMP. RAN #2 PACK SYS FOR SERERAL MINUTES. OPS CHK GOOD PER MM TASK 21-53-00. RAN OTHER PACK- NO ABNORMAL ODOR NOTICE.
